# SDR ASAA2017030620082

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161038
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL HAS MINOR CORROSION ALONG EDGE 120AF. GROUNDED - YES. PANEL 120AF SCRATCHES MORE THAN 3" OUT OF LIMITS IAW SRM 53-00-53. FABRICATED, ALODINED AND PRIMED PANEL 120AF IAW DWG 453A1610 AND SOPM 20-41-01.
